# SDR AALA20100630DFW01

- Difficulty date: June 29, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 68,883 hours, 36,922 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 4133431
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DFW - DURING TAXI IN AFTER LANDING, CREW WAS CONTACTED BY A PASSING AIRCRAFT THAT THE BRAKES APPEARED TO BE SMOKING.  CREW NOTED RIGHT HYDRAULIC FLUID QUANTITY HAD DROPPED TO ALMOST ZERO.  FOUND NUMBER 1 BRAKE FORWARD BRAKE LINE LEAKING AROUND QUICK CONNECT.  REPLACED HOSE AND QUICK CONNECT.  SYSTEM GROUND CHECK NORMAL OPERATION.
